# SDR USAA051594

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUTOUT FWD FRAME CRACKED AT UPPER STOP FITTING LOWER O/B CORNER.  REPLACED FRAME SECTION IAW SRM 51-30, DEFECT SIZE: .25 INCH LONG CRACK.
